Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
191 Doctors are Online

Had stroke. Had hiccups and nausea. Mild swelling in brain. Can neurologist help?

my husband had a stroke 8 days ago-he has been experiencing the hiccups and some nausea , he has had an mri and does have some mild swelling on his brain, could the stroke be causing the hiccups & nausea or possibly some stomache issue? They have checked his gallbladder and said it is fine. They have been giving zofran and reglin for nausea with some releif, now he has instead of actually vomitting been getting short of breath or losing his breath for a few seconds and just says he feels sick-so wondering if you or a neurologist could help???
Asked On : Wed, 27 Jun 2012
Answers:  1 Views:  74
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
,   ,   ,   ,  
Radiologist, Interventional 's  Response
some patients do get nauseaand vomiting as well as swallowing difficulties, especially in stroke involving the area of brain called the brainstem. Usually these symptoms take few weeks to subside, but eventually they do...
so consult your neurologist and follow the advice.
take care
Answered: Sun, 22 Jul 2012
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor